# SDR AALA202502258795

- Difficulty date: February 11, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 23,807 hours, 9,511 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Part number: 38631521
- Condition: Leaking
- Location: Apu Oil Sys
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY SOCK SMELL LEAVING 10000 FEET ON DESCENT.  **SUPPLEMENTAL REPORT FOR AALA202502128795: MAINTENANCE FOUND THE APU OIL COOLING FAN TRANSFER TUBE LEAKING OIL AND REPLACED THE SEALS ON THE TUBE. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED. ** (CLOSED)
